# SDR ABXA030386

- Difficulty date: October 7, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- Aircraft time: 70,512 hours, 23,665 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26014122
- Part serial: C495
- Condition: Broken
- Location: Mlg
- Part time: 200 hours, 174 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 BRAKE COMPENSATING LINK ATTACH POINT BROKE. REMOVED AND REPLACED BRAKE AND TIRE ASSEMBLY IN THE NR 8 POSITION IAW DC-8 MM 32-40-0.
